# SDR CALA2020010600007

- Difficulty date: December 21, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9825234. SUPPORT TASK A-30-006, RIB CRACKED IN R/H F WD EMERGENCY EXIT HATCH.(MARKED) REMOVED AND REPLACED AFT BEAM AND SEGMENT ON R/H FWD EMERGENCY E XIT HATCH IAW A320 SRM 51-72-11-911-001
